I am a 20 year old indian , I have been on accutane for 4 months ,during this period my skin drastically darkened even though I barely went in the sun and even when I did I wore sunscreen, its 6 months since the end of the treatment yet I'm still 3-4 shades darker.Is this hyperpigmentation permanent ? What can I do about it?
Can I Regain my Skin Color After Accutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Skin changed color after Accutane
Assuming that you had true Accutane, I have never seen anything like this. Isotretinoin absolutely causes sun sensitivity, but more in the sense that you have a higher susceptibility of burning the skin immediately, not changing skin tone overall. I would suggest you see your prescribing physician because I have prescribed this medication for tens of thousands of people, for nearly 30 years, and not once seen or heard of this.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.